American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Gabriele Di Cerbo. A cohomological interpretation of Bogomolov's instability. Proc. Amer. Math. Soc. 141 (2013) 3049-3053.
Abstract, references, and article information   
View Article: PDF

[2] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information   
View Article: PDF

[3] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seunghun Lee. A note on the defining equations of singular varieties. Proc. Amer. Math. Soc. 130 (2002) 2535-2541. MR 1900859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maxim Braverman. New proof of the cobordism invariance of the index. Proc. Amer. Math. Soc. 130 (2002) 1095-1101. MR 1873784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Laurent Manivel. On the syzygies of flag manifolds. Proc. Amer. Math. Soc. 124 (1996) 2293-2299. MR 1372039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kyungho Oh. Vanishing theorems for singular varieties . Proc. Amer. Math. Soc. 119 (1993) 11-14. MR 1163335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1